MathSciNet Relay Station
MathSciNet bibliographic data
MR212581 (35 #3452) 46.65 (28.00)
Padmanabhan, A. R. Convergence in measure and related results in finite rings of operators. Trans. Amer. Math. Soc. 128 1967 359–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement